MathSciNet Relay Station
MathSciNet bibliographic data
MR1079023 (91m:65300) 65N99 (76M25 76N15)
Kröner, Dietmar Absorbing boundary conditions for the linearized Euler equations in $2$-D. Math. Comp. 57 (1991), no. 195, 153–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement